# SDR CA141128002

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,220 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19019567401
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  SLAT FAIL EICAS ON APPROACH,  THE FLAP LEVER WAS NOT SELECTED YET.  PAN PAN DECLARED,  LANDED WITHOUT INCIDENT.   REPLACED THE W511 SLAT WIRE HARNESS IAW AMM 27-83-07. CHECKED GOOD.
